# SDR IPXA2019052942578

- Difficulty date: May 20, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 63,373 hours, 17,517 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: ARC25943
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C RT I/B FLAP O/B HINGE, RIB ON THE AFT LOWER END WHERE IT ATTACHES TO FLAP IS CRACKED. REMOVED, FABRICATED AND REPLACED RIB IAW DWG. ARC2593 AND SRM 51-33-01 & 51-35-01. (MINOR)
